THE NEW YORK POST – A UK woman said she felt like a creature in the sci-fi horror flick “Alien” when she broke out in a rash and her skin bubbled after she received a COVID-19 vaccination, according to a report.
Susie Forbes, 49, of Lichfield, Staffordshire, suffered the disfigurement within hours of getting her first dose of the AstraZeneca-Oxford vaccine on March 18, Triangle News reported.
“It felt like I was in ‘Alien’ because there were bubbles coming out of my arm. It was horrific. My face was huge. I was a monster,” Forbes told the news service.
“My daughter was texting me begging me to go to hospital. It’s destroyed me and destroyed my daughter. I’m going to have to live with this as I have scars on my body,” she said.
“But to have my 19-year-old texting me from work and saying, ‘Mum, Mum, Mum, don’t die,’” added Forbes, who suffers from Guillain-Barré syndrome, an auto-immune condition in which the body attacks the nerves.
Forbes — who has suffered anaphylactic reactions to penicillin and the anti-sickness medication Stemetil — thinks she also may have suffered an extreme reaction to the jab.
According to health officials, people who have allergies that have caused anaphylaxis can still get the jab — but anyone who is known to be allergic to its ingredients should not get it. It was unclear whether Forbes fell into this category.
Forbes takes a variety of drugs, including Gabapentin and Tramadol, to control her GB symptoms, which can include numbness, weakness and pain.
And at the time of her vaccination, she was on liquid morphine and codeine for a fractured wrist that she suffered just five days earlier.
Forbes said her doctors should have considered her health condition before she was allowed to be vaccinated.
“I personally think they haven’t looked at exactly what I’ve got. I think they shouldn’t have given it to me until they investigate what you have. They didn’t even ask me,” she said.
“I sat there and said, ‘You do know I’m allergic to penicillin and Stemetil and any derivative?’ And she [the doctor] said, ‘You’ll be OK,’” Forbes said.
Click here to read more.